MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493918912250
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the shaft break occurred requiring additional intervention.The target lesion was located in coronary artery.A 2.50mm x 12mm emerge balloon catheter was advanced for dilatation.However, during the procedure, the middle shaft was fractured.The detached portion was completely removed with a snare.The procedure was completed using an alternative device and no patient complications were reported.
 
Additional Manufacturer Narrative
Premarket / 510(k) #: k163174.
 
Additional Manufacturer Narrative
Premarket / 510(k) #: k163174 device evaluated by mfr.: fg emerge mr, us 2.50mm x 12mm, catheter was returned for analysis.Visual, tactile and microscopic analysis was performed on the device.A visual and tactile examination of the hypotube found multiple kinks along the shaft and a break at 74cm distal to the distal end of the strain relief.A visual and tactile examination of the outer and inner lumen and mid-shaft section found no issues.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.A microscopic examination of the proximal and distal markerbands identified no damage.A microscopic examination of the tip showed no signs of tip damage.
 
Event or Problem Description

Brand Name
EMERGE?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22071617
Report Number2124215-2025-28615
Device Sequence Number15603457
Product Code LOX
UDI-Device Identifier08714729806103
UDI-Public(01)08714729806103(17)270813(10)35465250
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493918912250
Device Catalogue NumberH7493918912250
Device Lot Number0035465250
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown